In memory of Vasilii Alekseevich Iskovskikh
Izvestiya. Mathematics, Tome 73 (2009) no. 1
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{IM2_2009_73_1_a0,
title = {In memory of {Vasilii} {Alekseevich} {Iskovskikh}},
journal = {Izvestiya. Mathematics},
pages = {1},
year = {2009},
volume = {73},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2009_73_1_a0/}
}
In memory of Vasilii Alekseevich Iskovskikh. Izvestiya. Mathematics, Tome 73 (2009) no. 1. http://geodesic.mathdoc.fr/item/IM2_2009_73_1_a0/